# SDR DALA2020061852474

- Difficulty date: June 15, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 35,627 hours, 15,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MULTIPLE EMERGENCY LIGHTS IN FWD GALLEY INOPERATIVE. R/R BATTERY PACK @ LOC M1675. OPS CHK GOOD.
